Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Kidney pain and pain in urine. Took a cipro for UTI. Have a discharge like puss. Is it STD?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
hi im having pretty bad kidney pain along with what i would call an uncomfortable, but not burning or painful, sensation when i urinate. i had gone to the dr and they gave me cipro for a UTI but after i finsihed the enitre prescription the symptoms came back and now in the morning i have a very small amount of discharge that looks like puss. its probably a couple centimeters in diameter. i went back to the dr and am waiting on lab results and they are also testing STD but the dr said he didnt thin that it was an std.i am worried , what could this be
Posted Thu, 26 Apr 2012 in Kidney Conditions
Answered by Dr. Kiran Kumar 35 minutes later

Thanks for your query.

Kidney pain with discomfort on urination and discharge per urethra is all suggestive of urinary meatus (External opening) up to kidneys. Infection can occur at any site. You symptoms can be related upper tract infection. Oral antibiotics might not be useful in such situations and IV antibiotics might be required.

You should go for an Ultrasound abdomen to evaluate the kidneys and urine culture sensitivity and take appropriate antibiotics based on the results.

Do consult your physician for the same.

hope this answers your query

Thanks and Regards

Dr Kiran

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor